# SDR IPXA2019102548239

- Difficulty date: October 11, 2019
- Submitted: October 25, 2019
- Operation: Air carrier
- Aircraft: N259UP
- Make and model: Doug MD-11F
- Aircraft serial: 48417
- Aircraft time: 84,942 hours, 17,223 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Stringer
- Part number: APB74741
- Condition: Cracked
- Location: Center Tank
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2CCENTER WING TANK STRINGER #45 IS CRACKED AT STA. XCW=17 & XCW=46.5REPAIRED CRACKED CENTER WING TANK STRINGER # 45 BETWEEN STA. XCW= 4.5 TO XCW= 57.25 IAW SRM 57-10-03 REPAIR 1 FIG. 201. (MAJOR)
